Fever At Night In Patients With Dengue Fever?
HellornI want to ask..rnFrom last Saturday I was hospitalized and the doctor said I had dengue fever. When I was being treated, my platelets went up and down until finally today, the final result, thank God, my platelets increased so I was allowed to go home. But why is it that until now my fever always shows up at night… Am I still having dengue or maybe something else?rnDoes it help or not if I drink fermint?rnBecause my body temperature reaches 38 at night upwards…..rnWhat should I take besides medicine from a doctor who can help…rnPlease comment, thank you
Dengue fever is a condition caused by infection with the dengue virus. Manifestations of symptoms of this infection vary where the most common is fever accompanied by a decrease in platelet levels.
This dengue fever has a horseshoe-like pattern, where on day 1 - 3, usually a high fever occurs plus other accompanying complaints but has not experienced a decrease in platelet levels. However, on the 3rd - 6th day, fever can be followed, which starts to fall but becomes a dangerous period because the platelets can also go down. Later on days > 6, there may be an increase in platelets and a fever may also occur, although it is not too high.
However, other conditions that can cause your condition should also be investigated. You may experience double infections such as upper respiratory tract infections, typhoid fever and others. The effect of inflammation around the infusion tube in your hand can also cause you to have a fever.
Therefore, convey all the complaints that you feel to the doctor in order to help the doctor to determine your condition. And still do what your doctor recommends. The product you are referring to contains earthworm extract where scientific evidence has not been found to help cure dengue fever. With the lack of scientific evidence from these products, it is feared that they will not cause positive things for you, or that they can cause unwanted things such as infections, allergies and others. Avoid using drugs or herbs outside of your doctor's advice.
I hope this helps.